advertisement
Question
Posted by: Maria | 2005/12/01

Oral contraceptive after antibiotics

I use Melodene as a contraceptive. Last week I was ill and took antibiotics, taking extra precautions at the time. This week I'm menstruating. Will I be protected by the Melodene again after menstruation, or do I still have to use another birth control method and for how long?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should use extra precautions for two weeks after a course of antibiotics.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement